MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-97-5-659

Медицинская библиотека · Annals of internal medicine · 1982

Systemic lupus erythematosus during penicillamine therapy for rheumatoid arthritis.

Chalmers A, Thompson D, Stein H E, Reid G, Patterson A C

Клинический случайСтатьяПеревод в очереди

Аннотация

Six patients with rheumatoid arthritis developed a syndrome resembling lupus erythematosus while being treated with penicillamine. All patients had previous mucocutaneous reactions to chrysotherapy. Manifestations included pleurisy in five of six patients, rashes in three, nephritis in two, and neurologic disturbances in two; lupus erythematosus cells were found in five patients, antinuclear antibodies in all six, antideoxyribonucleic acid in three, positive Coombs' test results for three patients, and low C4 complement in five of the six. Symptoms were slow to resolve after penicillamine treatment was discontinued, and four of the patients needed corticosteroid therapy. A higher frequency than expected of HLA A 11 in three patients and B 15 in five patients was seen.

Для цитирования: Chalmers A, Thompson D, Stein H E, Reid G, Patterson A C. Systemic lupus erythematosus during penicillamine therapy for rheumatoid arthritis.. Annals of internal medicine. 1982. DOI: 10.7326/0003-4819-97-5-659.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.